Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Paxel withdrawl

Posted by Mike S. on April 20, 1999, at 9:19:38

I have been on Paxel about 11 months (I was diagnosed with dysthimia and reached a knew low after my separation and later divorce). I am currently in a new job and relationship (both much better than before). I was fustrated with sexual side effects of Paxel (and noticed that 30mg wasn't working as well as it had). Anyway, I thought about switching to Serzone and decided to go off the Paxel completely before switching just to see if given my new life circumstances (and a 18 months of therapy) if I could live without any antidepressents.

My main complaint (and question) is that I have tapered from 30mg down to nothing over 12 days and I am now in my 4th day w/o any Paxel. I am dizzy and "spacey" feeling and still have trouble sleeping (which was a problem all along with the Paxel). Are these withdrawl symptoms normal? How long will they last?






Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mike S. thread:5083